Getting Old Sucks (sometimes)  

rm_rsp54 58F
892 posts
9/8/2005 1:20 pm

Last Read:
3/22/2006 3:13 am

Getting Old Sucks (sometimes)


Getting old sucks sometimes. Today was a perfect example. Having recently had some digestive problems, I was forced to submit to some testing. You know, that test that they say every American should have after 50, colonoscopy!

I think they figure that if you can make it through the prep for the test, that you can't be that sick. I honestly do not know which was worse, sitting on the toilet for hours on end , or the hideous novel that I had selected to read, to pass the time, which I eventually threw in my discard pile.

Bear with me please, I am still a bit goofy from whatever the hell they gave me as anesthesia. I asked the anesthetist what I was getting, but she gave me a very oblique answer. Of course she got my standard retort,"If you please, I am not stupid, and do not appreciate being treated as such." After that, she could not have been nicer. But whatever it was that they gave me, it really was quite nice.

The doctor came in to explain what would happen. Very competent, I had worked with him in a previous life. I'm sure he had heard my first inlination many times before. So I spared him the " You are going to put WHAT, WHERE?

They told me that I would be mildly sedated. Ha! The last thing I remember is the nurse telling me to lie on my left side, the ZZZZZZZ. My next recollection is happily sipping on a cup of ginger ale. Other than that nothing, nada.

I still feel lightly buzzed so I guess I'll kick back and enjoy the mood. Bye, all.

redmustang91 57M  
8599 posts
9/23/2005 10:08 am

Thinking about this too! I hate to have my virgin ass devirginized this way!


rm_tighthole 64M
7 posts
3/21/2006 2:53 pm

my rear isnt a virgin anymore, but i still dont want that test.
i dont think they give enough drugs to make it pain free.
i currently use 500mg of kadian (time release morphine capsules) and a patch of fentanl 75ug/hr to keep the pain from neuropathy just below the surface, i dont think they will give me enough on top of that to really be of help.
i really feel for you rsp54, after your operation they didnt wean you off the morphine slow enough, thats why the cramps and skin crawling, the dry heaves are a reaction to morphine most people get used to it after about 2-3 days and those go away by them selves, but they should have given you some anti nausea medicine in the iv to stop the heaves when you got the first one, next time tell them to do that, or tell them to use demerol instead of the morphine, believe me its a much better drug, it doesnt do anything for the pain, you feel every bit of it BUT you just dont care whatsoever.


Become a member to create a blog